# SDR AALA20121209016

- Difficulty date: December 9, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 52,710 hours, 6,377 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fan
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

LAX - CREW REPORTED ON SHORT FINAL, FORWARD CARGO FIRE LIGHT ILLUMINATED.  FIRE BOTTLE WAS DISCHARGED AND THE LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FORWARD CARGO NUMBER 2 OVERHEAT DETECTOR FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
